# SDR DALA2014102805817

- Difficulty date: October 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 69,421 hours, 54,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THAT THE CENTER EMERGENCY LIGHT FOR THE CATWALK IN THE TAIL WAS INOPERATIVE.  MAINTENANCE FOUND A WIRE BROKEN AT THE TERMINAL END. THE WIRE WAS REPAIRED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
